# SDR USAA2010081291658

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,183 hours, 29,649 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 620000907
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 9 - ORD - BURNING SMELL - NR 2 OVEN HAS AN ELECTRICAL BURNING SMELL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 OVEN PER AIRBUS MAINTENANCE MANUAL 25-35-19.
